# SDR ASAA1159819

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 11,796 hours, 3,832 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 10639
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,796 hours, 3,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NR 2 ENGINE BLEED AIR HEALTH CHECK.  PRSOV AND HIGH STAGE VALVE FAILED.  NR 2 PRSOV REPLACED AND INSTALLATION TEST GOOD IAW B737NG MM 36 11 04.  NR 2 HIGH STAGE VALVE REPLACED AND INSTALLATION TEST GOOD IAW B737NG MM 36 11 08.
